# SDR 2004FA0000378

- Difficulty date: May 10, 2004
- Submitted: May 10, 2004
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5934P1
- Part serial: P2303
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOUNTING POST ON DIAPHRAGM ASSEMBLY P/N 2644-452101 SEPARATED FROM DIAPHRAGM, CAUSING COMPLETE FAILURE OF OPERATION.
